# SDR DALA2016060104234

- Difficulty date: May 30, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 42,755 hours, 29,143 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING THE RUDDER ACTUATOR FOUND STR FOR RUDDER BRACE AT OTBD END CRACKED.  ALSO 3 MOUNTING SCREWS LOOSE AND 1 MISSING FOR BRACE.  REPLACED INTERCOASTAL AND SCREWS IAW SRM 51-41-02.
